MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 502 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 502 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C502
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The initial reporter stated they received discrepant results for samples from one patient tested with hapt2 (tina-quant haptoglobin ver.2) assay on a cobas 8000 c 502 module.The first sample initially resulted in a hapt2 value of 0.02 g/l.24 hours later, the sample was repeated twice, resulting in values of 4.76 g/l and 4.95 g/l.On (b)(6) 2022, a second sample from the same patient was measured.The sample initially resulted in a hapt2 value of 4.77 g/l.The sample was repeated three times, resulting in values of 4.92 g/l, 4.76 g/l and 4.82 g/l.The initial questionable low result was reported outside of the laboratory.The reagent lot was 642662 with an expiration date of 31-mar-2024.
 
Additional Manufacturer Narrative
The reaction monitor of the initial low result shows an abnormal kinetic.Calibration results showed frequent errors.Quality control results were not provided.Upon review of the alarm trace, "sample foam", "sample clot", "sample duplicate" and "abnormal aspiration" errors were observed.Based on the information provided it is not clear if the centrifugation terms are correctly performed according to the tube manufacturer's instructions.No rack adapters were used.The customer uses several third-party reagents on the analyzer.The investigation could not identify a product problem.The investigation determined the issue is consistent with incorrect pre-analytic sample handling.

Brand Name
COBAS 8000 C 502 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15920590
Report Number1823260-2022-03874
Device Sequence Number4384381
Product Code JJE
UDI-Device Identifier04015630916580
UDI-Public04015630916580
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC502
Device Catalogue Number05964067001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown